# SDR SWIA200819062

- Difficulty date: January 8, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N710BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7852
- Aircraft time: 10,500 hours, 8,459 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT'S FLOODLIGHT IS SHORTED OUT.  REPLACED PILOTS FLOOD LIGHT ASSEMBLY IAW CRJ200 AMM 33-11-01.  OPS CHECK GOOD.
